# SDR UALA2008111706524

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE DENTED BETWEEN STR 26L AND 25L AT STA 1460.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF PIT FRAME AND INSTALLED DOUBLER REPAIR.  THIS ALSO INCLUDES DAMAGE NEAR STR 26L-25L.  REPAIRED WITH SMC022.
